# SDR UALA2011041801860

- Difficulty date: April 17, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 78,517 hours, 12,678 cycles
- Engine: Pwa PW4060
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005229
- Part serial: 13
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FUSELAGE INCURRED LIGHTNING STRIKES.  REPLACED RADOME.
